Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Mishchenko Evgenii Frolovich
(recent publications)
| by years | scientific publications | by types |



   2011
1. A. Yu. Kolesov, E. F. Mishchenko, N. Kh. Rozov, “Multifrequency self-oscillations in two-dimensional lattices of coupled oscillators”, Izv. Math., 75:3 (2011), 539–567  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib  scopus

   2010
2. A. Yu. Kolesov, E. F. Mishchenko, N. Kh. Rozov, “Multifrequency self-oscillations in two-dimensional lattices of coupled oscillators”, Trudy Inst. Mat. i Mekh. UrO RAN, 16, no. 5, 2010, 82–94  mathnet  elib
3. A. Yu. Kolesov, E. F. Mishchenko, N. Kh. Rozov, “A modification of Hutchinson's equation”, Comput. Math. Math. Phys., 50:12 (2010), 1990–2002  mathnet  crossref  adsnasa  isi (cited: 6)  elib (cited: 9)  elib (cited: 9)  scopus (cited: 6)
4. A. Yu. Kolesov, E. F. Mishchenko, N. Kh. Rozov, “Buffer phenomenon in the spatially one-dimensional Swift–Hohenberg equation”, Proc. Steklov Inst. Math., 268 (2010), 130–147  mathnet  crossref  mathscinet  zmath  zmath  isi  elib  elib  scopus
5. E. F. Mishchenko, V. A. Sadovnichiĭ, A. Yu. Kolesov, N. Kh. Rozov, Autowave processes in nonlinear media with diffusion, Fizmatlit, Moscow, 2010 , 400 pp.  mathscinet


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2017